# SDR AALA201708319001

- Difficulty date: August 30, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 72,898 hours, 25,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY ESCAPE PATH LIGHTS REFLECTIVE TAPE ON FLOOR BY LEFT ROW 17 IS BOWING UP.  RESECURED EMERGENCY LIGHTING STRIP TO FLOOR.  OPERATIONAL CHECK GOOD.
